# SDR 2003UALA00400

- Difficulty date: May 24, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 9,434 hours, 2,773 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT INOP AT LT AFT GALLEY.  REPLACED EEL STRIP ASSEMBLY.
